# SDR FDEA201101250352

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Misrepaired
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT BS 1480-1500, S25R, DUE TO INCORRECT REPAIR INSTALLED.   REMOVED REPAIR DOUBLER AT BS 1480-1500, S25R, IAW SRM 51-40-02. INSTALLED NEW REPAIR DOUBLER AT BS 1480-1500, S25R, IAW SRM 53-00-01, FIG. 201, REPAIR NR 15. THIS IS A CAT "B" REPAIR WITH AN INSP THRESHOLD OF 29,000 FC, STARTING FROM TIME OF REPAIR, IAW SRM 53-00-01, FIG 201, REPAIR NR 15, NOTE "J", TABLE 5, PG 206.     MAJOR REPAIR.
